Dear doc, i have been using Propecia since one month. I have not experienced any sides yet. I would appreciate if you could clarify my following doubts.
- If a person has acidity, does it make Propecia ineffective?
- During my first week of Propecia use, my hair loss completely stopped, but on my third week, i started noticing a mild hair fall. Is it common?
- Is there any particular diet i should follow on Propecia use?
- I take egg whites and whey protein (optimum nutrition 100% whey protein) as i heard that these foods could raise testosterone levels, should i discontinue taking these foods?
Please reply me.
- I will assume your meaning of “acidity” is referring to acid reflux, because a normal live human being is not acidic. In any case, it has nothing to do with Propecia.
- While you might be enthusiastic about Propecia stopping hair loss in one week, I highly doubt the medication worked that fast. It takes a few months before you see any results.
- There is no particular diet you should follow with Propecia. Just stick with a healthy, balanced diet as you should have regardless of the hair medication you take.
- I assume you’re taking these because you’re trying to gain muscle mass, as these aren’t usual food items. That said, I do not believe egg whites or whey protein has anything to do with testosterone. There’s one study I can find that suggests whey protein could raise testosterone levels, but I don’t believe this is conclusive. I haven’t found anything about egg whites raising testosterone levels, but they are eaten by bodybuilders for the protein. I’d say you’re fine continuing with that regimen.
I am always very surprised at the diversity of questions I receive and answer about just ONE drug (Propecia)… a drug that is considered very safe. I mean in the grand scheme of things, millions of people take thousands of other drugs for hundreds of ailments which have far more severe and even life threatening consequence and side effects. I wonder where those people go for their questions.